Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

A generalization of local divergence measures

Loading...
Thumbnail Image

Full text at PDC

Publication date

2005

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Science INC
Citations
Google Scholar

Citation

Bertoluzza, C., Miranda Menéndez, P. & Gil Álvarez, P. et al. «A Generalization of Local Divergence Measures». International Journal of Approximate Reasoning, vol. 40, n.o 3, noviembre de 2005, pp. 127-46. DOI.org (Crossref), https://doi.org/10.1016/j.ijar.2004.10.008.

Abstract

In this paper we propose a generalization of the concept of the local property for divergence measures. These new measures will be called g-local divergence measures, and we study some of their properties. Once this family is defined, a characterization based on Ling's theorem is given. From this result, we obtain the general form of g-local divergence measures as a function of the divergence in each element of the reference set; this study is divided in three parts according to the cardinality of the reference set: finite, infinite countable or non-countable. Finally, we study the problem of componible divergence measures as a dual concept of g-local divergence measures.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections